Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Affine and projective lines
over one-dimensional semilocal domains


Author: Chandni Shah
Journal: Proc. Amer. Math. Soc. 124 (1996), 697-705
MSC (1991): Primary 13A17, 13B25, 13E05, 13H99, 13J15
DOI: https://doi.org/10.1090/S0002-9939-96-03159-0
MathSciNet review: 1301048
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We characterize those partially ordered sets that can occur as the spectra of polynomial rings over one-dimensional semilocal (Noetherian) domains. We also determine the posets that can occur as projective lines over one-dimensional semilocal domains.


References [Enhancements On Off] (What's this?)

  • [HLW] W. Heinzer, D. Lantz, and S. Wiegand, Projective lines over one-dimensional semilocal domains and spectra of birational extensions, Proceedings of Conference on Algebraic Geometry and Its Applications, Springer, New York, 1994, pp. (309--325). CMP 94:11
  • [HW] W. Heinzer and S. Wiegand, Prime ideals in two-dimensional polynomial rings, Proc. Amer. Math. Soc. 107 (1989), 577--586. MR 90b:13010
  • [HM] R. Heitmann and S. McAdam, Comaximizable primes, Proc. Amer. Math. Soc. 112 (1989), 661--669. MR 91j:13005
  • [K] I. Kaplansky, Commutative rings, The University of Chicago Press, Chicago, IL, 1974. MR 49:10674
  • [Ku] E. Kunz, Introduction to commutative algebra and algebraic geometry, Birkhäuser, Boston, MA, 1985. MR 86e:14001
  • [Ma] H. Matsumura, Commutative ring theory, Cambridge University Press, Cambridge, 1986. MR 88h:13001
  • [M1] S. McAdam, Intersections of height two primes, J. Algebra 49 (1977), 315--321. MR 58:644
  • [M2] ------, Uppers in $R[x]$, Comm. Algebra 22 (1994), 1349--1362. MR 94j:13007
  • [MS] S. McAdam and C. Shah, Substructures of Spec $R[X]$, J. Algebra (to appear).
  • [N] M. Nagata, Local Rings, Interscience, New York, 1962. MR 27:5790
  • [S] C. Shah, Prime ideals lying over zero in polynomial rings, J. Algebra 175 (1995), 188--198.
  • [W] R. Wiegand, The Prime spectrum of a two-dimensional affine domain, J. Pure Appl. Algebra 40 (1986), 209--214. MR 87d:14002

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 13A17, 13B25, 13E05, 13H99, 13J15

Retrieve articles in all journals with MSC (1991): 13A17, 13B25, 13E05, 13H99, 13J15


Additional Information

Chandni Shah
Affiliation: Department of Mathematics, University of Southern California, Los Angeles, California 90089-1113
Address at time of publication: Department of Mathematics, University of California, Riverside, California 92521
Email: cshah@ucrmath.ucr.edu

DOI: https://doi.org/10.1090/S0002-9939-96-03159-0
Keywords: Prime spectrum, Henselian ring, polynomial ring, projective line, discrete valuation domain
Received by editor(s): August 30, 1994
Communicated by: Wolmer V. Vasconcelos
Article copyright: © Copyright 1996 American Mathematical Society

American Mathematical Society